# SDR 98ZZZX3413

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: ALU1003
- Condition: Cracked
- Location: Support Web
- Part time: 150 hours
- Component: Prestolite, ALX9425B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE END HOUSING FAILED AFTER 150 HOURS TIS ON THIS GEAR DRIVE UNIT.  THIS COULD HAVE CAUSED ALTERNATOR TO FAIL AND SEVERELY DAMAGE ENGINE.  HAVE SEEN SAME PROBLEM WITH OTHER UNITS OF THIS SAME MODEL. CRACKS ORIGINATED IN SHARP CORNERS OF SUPPORT WEBS.
